Header

UZH-Logo

Maintenance Infos

On the solutions to some elliptic equations with nonlinear Neumann boundary conditions


Chipot, M; Shafrir, I; Fila, M (1996). On the solutions to some elliptic equations with nonlinear Neumann boundary conditions. Advances in Differential Equations, 1(1):91-110.

Abstract

We describe all nontrivial nonnegative solutions to the problem $-\Delta u=au^{(n+2)/(n-2)}$ in $H,\ \partial u/\partial\nu=bu^{n/(n-2)}$ on $\partial H$, where $H$ is a half-space of ${\bf R}^n\ (n\geq3)$.

Abstract

We describe all nontrivial nonnegative solutions to the problem $-\Delta u=au^{(n+2)/(n-2)}$ in $H,\ \partial u/\partial\nu=bu^{n/(n-2)}$ on $\partial H$, where $H$ is a half-space of ${\bf R}^n\ (n\geq3)$.

Statistics

Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:nonexistence, semilinear elliptic equation, half space, moving plane method
Language:English
Date:1996
Deposited On:02 Aug 2010 09:22
Last Modified:20 Feb 2018 08:48
Publisher:Khayyam
ISSN:1079-9389
OA Status:Closed
Official URL:http://www.aftabi.com/ADE/ade01.html
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0839.35042

Download

Full text not available from this repository.
Get full-text in a library